# SDR SWAA2022031183054

- Difficulty date: July 18, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 70,914 hours, 41,553 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY; RH ZEE-ANGLE HAS EVIDENCE OF CORROSION; LOCATED AT STA 727A; RBL 21 / REMOVED CORROSION PER SRM 51-10-02-0G-0. ORIGINAL THICKNESS .040' LOSS OF .010' WITH .030' REMAINING BLEND FOUND TO BE OUTOF LIMITS PER SRM 53-00-53-1A-2. AFT CARGO RH Z-ANGLE STA 727-767 REPLACED ON CARD NO. X985450.
